# SDR CA190327003

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Cracked
- Location: Bs 589
- Part time: 30,239 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAME SECTOR AT FS589.00 FOUND TO BE CORRODED BETWEEN STRINGERS 21L AND 24L AND ONE CRACK AT A LOWER FLANGE FASTENER LOCATION BETWEEN STRINGERS 22L AND 23L. (TC# 20190327003)
